# SDR SWAA2024022040497

- Difficulty date: January 12, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL LBL 14 STA 380-400 HAS CRACK AT NUTPLATE.<[01] INSTALLED NEW CHORD PN: 143A5410U174 PO: 1080649.1 IAW B737-800 BAC DWG: 143A5400 REV.- & B737-800 SRM 51-40-02.;[02] REMOVED AND REPLACED NEW CHORD PN: 143A5410U174 PO: 1080649.1 IAW B737-800 BAC DWG: 143A5400 REV.- & B737-800 SRM 51-40-02.;[03] INSTALLED NEW CHORD PN: 143A5410U174 PO: 1080649.1 IAW B737-800 BAC DWG: 143A5400 REV.- & B737-800 SRM 51-40-02.;[04] INSTALLED NEW CORD
